MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939352040
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) k173284, k213593.
 
Event or Problem Description
It was reported that a catheter issue occurred.The opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the device was inserted without complications.However, upon removal, the monorail prolapsed on the wire.Both the wire and catheter were removed together and the procedure was completed using an alternate device.There were no patient complications reported.

Brand Name
OPTICROSS HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21719302
Report Number2124215-2025-19193
Device Sequence Number9437497
Product Code OBJ
UDI-Device Identifier08714729960737
UDI-Public08714729960737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberH74939352040
Device Catalogue NumberH74939352040
Device Lot Number0035364008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date03/28/2025
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown